# SDR ABXA20131030630

- Difficulty date: October 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T502131
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 580 LBL 13 ON LOWER SIDE OF INTERCOSTAL CORRODED.  REPLACED & INSTALLED NEW INTERCOSTAL AT STATION S80 LBL 13 IAW B767 SRM 51-40- 02 & IAW B767 SRM 53-00-04, INSTALLED PDO AT STATION 580 LBL 13 IAW B767 AMM 25-53- 0.  LEVEL 2 CORROSION, LOC. FROM 580 TO LBL 13 538L, PN 143T5021-31, PN INTERCOSTAL, SN NSN.  AIRCRAFT WAS GROUNDED.
